# SDR CALA0100673

- Difficulty date: July 24, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Aircraft time: 44,546 hours, 24,562 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND I/B AND O/B RT VERTICAL STABILIZER SUPPORT PLATES CORRODED.  THE I/B AND O/B RT VERTICAL STABILIZER SUPPORT PLATES WERE REMOVED AND REPLACED IAW EA SA003-5530-01238, SRM 51-10-2.
